RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1003–1036 (Mi izv3038)  

This article is cited in 3 scientific papers (total in 3 papers)

One-sided boundary-value problems in the theory of analytic functions

E. I. Zverovich, G. S. Litvinchuk


Full text: PDF file (3052 kB)

Bibliographic databases:
Received: 27.02.1963

Citation: E. I. Zverovich, G. S. Litvinchuk, “One-sided boundary-value problems in the theory of analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1003–1036

Citation in format AMSBIB
\Bibitem{ZveLit64}
\by E.~I.~Zverovich, G.~S.~Litvinchuk
\paper One-sided boundary-value problems in the theory of analytic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1003--1036
\mathnet{http://mi.mathnet.ru/izv3038}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=173011}
\zmath{https://zbmath.org/?q=an:0192.17501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3038
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Zverovich, G. S. Litvinchuk, “Boundary-value problems with a shift for analytic functions and singular functional equations”, Russian Math. Surveys, 23:3 (1968), 67–124  mathnet  crossref  mathscinet  zmath
    2. E. N. Domanskii, “On the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem”, Russian Math. Surveys, 42:5 (1987), 123–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. I. Kh. Sabitov, “Markushevich's ill-posed boundary-value problem for multiply connected domains with circular boundaries”, Izv. Math., 76:6 (2012), 1218–1256  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:214
    Full text:99
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019